Provided by: The Ohio Department of Health
Opioids like Fentanyl, act on the brain by binding to, and overwhelming opioid receptors as depicted here. This can become life-threatening as breathing slows, and eventually stops all together.
The World Health Organization depicts some signs that an opioid overdose is being witnessed including:
If you suspect someone is experiencing an opioid overdose and isn't breathing, you should call 9-1-1 immediately.
Next, check if the person is responsive to verbal or painful stimuli. If they are not, administer a dose of nasal naloxone in their nostril right away.
Naloxone has a stronger attraction for opioid receptors than opioids do, so it displaces opioid molecules from the receptor sites tempo
Fentanyl Fathers is a 501(c)(3) Nonprofit Organization
Co-Founders: Greg@FentanylFathers.org | Bob.Minotti@FentanylFathers.org | Sandy.Snodgrass@FentanylFathers.org | Bob.Carey@FentanyFathers.org | James.McCarthy@FentanylFathers.org | Kim@FentanylFathers.org
Copyright © 2023 fentanylfathers.org - All Rights Reserved.